# SDR CA990715013

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Brush Assy
- Part number: 150SG10095
- Condition: Damaged
- Location: Start/Gen
- Component: Airprtscorp, 150SG117Q
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING 100 HOUR INSPECTION, IT WAS FOUND THAT 2 BRUSH ASSEMBLIES HAD SHEARED THE RIVETS ATTACHING THE SPRING BRACKETS.  HOWEVER, THE SPRINGS HELD THE BRACKETS IN PLACE, BUT COULD HAVE VIBRATED OUT POSSIBLY CAUSING SEVERE DAMAGE IN-FLIGHT.  BRUSHES REPLACED.
